# SDR GTIA9900990

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 538 - EMERGENCY LIGHTS WILL NOT ILLUMINATED.  TIGHTENED LOOSE WIRES ON COCKPIT EMERGENCY LIGHT SWITCH IAW 33-52-DC-9 MM.  OPERATIONAL CHECK GOOD.  (M)
